| Model Number |
DR135102 |
| Medical Device Problem Codes |
Break (1069); Device Damaged Prior to Use (2284)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot number for the malfunction was provided and a lot history review was performed.The device has been returned for evaluation; the evaluation confirmed break and device damage prior to use.Based upon the available information, a definitive root cause is unknown.The device is labeled for single use.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model dr135102 pta balloon dilatation catheter allegedly experienced break and device damaged prior to use.This information was received from one source.This malfunction did not involve a patient as there was no patient contact, therefore, patient's information was not provided.